Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 2, 2015, 7:55 PM EDT for Banks County, Jackson County, Madison County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2015, 7:55 PM EDT (23:55 UTC)
- Expired
- Apr 2, 2015, 8:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
Counties Banks County, GA, Jackson County, GA, Madison County, GA
The radar
The Greer radar (KGSP), 129 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -281 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
990
WWUS82 KFFC 022355
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT THU APR 2 2015
GAZ023>025-027-035-030045-
MADISON GA-BARROW GA-BANKS GA-JACKSON GA-HALL GA-
755 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND PEA SIZED HAIL
IN MADISON... BARROW...BANKS...JACKSON AND HALL COUNTIES UNTIL 845
PM EDT...
AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
GAINESVILLE TO NEAR WINDER...AND MOVING NORTHEAST AT 50 MPH.
WIND GUSTS OF 40 MPH AND PEA SIZED HAIL ARE LIKELY WITH THIS STORM
AS THIS STORM MOVES ACROSS MADISON...BARROW...BANKS...JACKSON AND
HALL COUNTIES THROUGH 845 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
GAINESVILLE...WINDER...JEFFERSON...COMMERCE...HOMER...DANIELSVILLE...
BRASELTON...OAKWOOD...LULA...STATHAM...MAYSVILLE...ARCADE...
NICHOLSON...HOSCHTON...ALTO...PENDERGRASS...ILA...GILLSVILLE...TALMO
AND CANDLER.
LAT...LON 3448 8347 3446 8340 3444 8339 3432 8339
3427 8334 3424 8334 3426 8330 3424 8317
3427 8311 3423 8308 3417 8310 3414 8306
3403 8334 3404 8339 3403 8339 3400 8350
3396 8355 3392 8365 3426 8390 3449 8354
TIME...MOT...LOC 2353Z 240DEG 42KT 3425 8377 3402 8365
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 2, 3:41 PM EDT, 4 hours 14 minutes earlier.
Area forecast discussion, Apr 2, 3:41 PM EDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 341 PM EDT THU APR 2 2015 ...ISOLATED SEVERE STORMS POSSIBLE THIS EVENING AND AGAIN FRIDAY NIGHT... .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... UPPER DISTURBANCE IS SPARKING SCATTERED SHOWERS AND THUNDERSTORMS FROM CENTRAL TN SOUTHWARD INTO CENTRAL AL... WITH THE LEADING EDGE ALREADY PUSHING ACROSS PARTS OF NORTH AND WEST CENTRAL GA. AS EXPECTED... STORMS COULD DEVELOP JUST ABOUT ANYWHERE... WITH A FEW SHOWERS AND THUNDERSTORMS ALSO NOTED OVER CENTRAL GA AS WELL. THE ABUNDANT CLOUDINESS HAS HELPED HOLD INSTABILITIES IN CHECK... AND THE UPPER DISTURBANCE IS WEAKENING... ALL SUGGESTING A LESSONED THREAT FOR SEVERE STORMS TODAY. ALTHOUGH... EXPECTING MORE GENERAL THUNDERSTORMS FOR THE MOST PART... STILL CANNOT RULE OUT A FEW STRONG TO POSSIBLY SEVERE STORMS DURING THE LATE AFTERNOON AND EARLY EVENING HOURS... MAINLY OVER THE NW AND WEST CENTRAL ZONES... AS BREAKS IN THE CLOUDS ALLOW 1500-2000 J/KG OF CAPE SPREAD INTO THE AREA FROM EASTERN AL. SMALL HAIL...WIND GUSTS TO 40 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS WITH MOST STORMS THAT DEVELOP. THE THUNDERSTORM THREAT SHOULD GREATLY DIMINISH BY 9-10 PM THIS EVENING AS THE DISTURBANCE LIFTS NE... WITH CLEARING SKIES ON TAP OVERNIGHT. MOSTLY CLEAR SKIES AND LIGHT WINDS WOULD SUPPORT PATCHY FOG AGAIN TONIGHT. MODELS AGREE ON A RATHER QUIET WEATHER DAY ON FRIDAY AS OUR NEXT DISTURBANCE AND FRONTAL SYSTEM GETS ORGANIZED AND BEGINS TO KICK EAST OF THE PLAINS FRIDAY AFTERNOON. THIS SHOULD RESULT IN ONLY A LOW CHANCE OF CONVECTION OVER FAR NW GA FRIDAY AFTERNOON. THE GREATER CHANCES FOR SHOWERS AND THUNDERSTORMS COME FRIDAY NIGHT AS THIS SYSTEM DRAGS A COLD FRONT ACROSS THE AREA THROUGH SATURDAY MORNING. STRONG WIND SHEAR AND MODERATE CAPES ALONG AND AHEAD OF THE COLD FRONT HAS PROMPTED SPC TO SHOW A SLIGHT RISK OF SEVERE STORMS ACROSS PARTS OF NW GA FRIDAY NIGHT AHEAD OF THE FRONT... WITH THE GREATER CHANCES JUST WEST AND NW OF THE STATE. WILL CONTINUE TO MONITOR THIS POTENTIAL CLOSELY OVER THE NEXT COUPLE OF FORECAST PERIODS. OTHERWISE... TOOK A MAV AND MET BLEND FOR TEMPS THROUGH THE PERIOD... WITH ABOVE NORMAL CONDITIONS EXPECTED TONIGHT AND FRIDAY... THEN COOLER TEMPS SPREADING IN FRIDAY NIGHT BEHIND THE COLD FRONT. 39 .LONG TERM /SATURDAY THROUGH THURSDAY/... MOST OF THE ACTIVE WX SHOULD HAVE PUSHED OUT WITH FRONT BY MIDDAY SATURDAY. WHILE 0-1KM BULK SHEAR REMAINS STRONG BETWEEN 06Z-12 SAT...AROUND 30KTS...MLCAPE STILL MEAGER IN MODEL PROGS. IF WERE LUCKY...SEVERE CONVECTION WILL REMAIN WEST OF THE AREA FRI NIGHT AND SAT. NICE WEEKEND WITH PLENTY OF SUNSHINE ENSUES BUT STRONG WSWLY ZONAL FLOW TO DOMINATE PATTERN OVER THE CONUS MON THRU WED ...MEANING EVEN WARMER TEMPS AND INCREASING MOISTURE AND CHANCES FOR DEEP MOIST CONVECTION. KEPT POPS 20-30 PCT MON THRU THURS WITH BEST CHC ON THURS. STILL A WAYS OUT. 12Z DETERMINISTIC AND ENSEMBLE GUIDANCE NOT IN AGREEMENT ON DEVELOPMENT OF LARGE WRN CONUS UPPER TROUGH AS SHOWN IN PREV RUNS. SNELSON && AVIATION... 18Z UPDATE... MVFR CIGS SHOULD IMPROVE TO LOW VFR LEVELS BY 20Z AS WINDS VEER MORE SSW AND BREAKS IN CLOUDS BEGIN TO SPREAD INTO THE AREA. STILL EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO SPREAD INTO NORTH AND WEST CENTRAL GA THROUGH THE AFTERNOON AND EARLY EVENING... WARRANTING A TEMPO 21-01Z TSRA FOR THE ATLANTA TAF SITES. THE DISTURBANCE PUSHES EAST THIS EVENING... WITH CLEARING SKIES EXPECTED BY LATE EVENING OR MIDNIGHT. THEN VFR CONDITIONS ARE EXPECTED OVERNIGHT AND ON FRI. CURRENT SE WINDS AROUND 6-9KTS WILL VEER MORE SSW BY 20Z WITH A FEW GUSTS POSSIBLE DURING THE LATE AFTERNOON. WINDS BACK MORE SSE AGAIN THIS EVENING... THEN VEER SSW AGAIN BY 14-15Z FRI AND REMAIN SSW ON FRI... WITH SPEEDS AROUND 10-12KTS ON FRI. NO CONVECTION IS EXPECTED AGAIN UNTIL FRIDAY NIGHT AHEAD OF A COLD FRONT. //ATL CONFIDENCE... 18Z UPDATE... MEDIUM ON ALL ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 59 81 56 70 / 50 10 60 10 ATLANTA 58 80 52 66 / 40 20 70 10 BLAIRSVILLE 54 75 46 61 / 50 30 70 10 CARTERSVILLE 57 78 50 64 / 40 30 70 10 COLUMBUS 58 82 58 70 / 20 10 60 20 GAINESVILLE 57 78 52 66 / 50 20 70 10 MACON 59 83 61 71 / 40 10 60 20 ROME 57 78 49 65 / 40 40 80 5 PEACHTREE CITY 56 80 54 68 / 40 20 70 10 VIDALIA 62 85 63 76 / 30 10 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....SNELSON AVIATION...39
Hazardous weather outlook, Apr 2, 3:55 PM EDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 355 PM EDT THU APR 2 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-030945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 355 PM EDT THU APR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT... ...ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING MUCH OF OVER NORTH AND CENTRAL GEORGIA... WEATHER HAZARDS EXPECTED... DAMAGING WINDS...DANGEROUS LIGHTNING AND LARGE HAIL WILL BE POSSIBLE THROUGH MIDNIGHT. DISCUSSION... INSTABILITY IS EXPECTED TO INCREASE ACROSS THE AREA THIS AFTERNOON WITH CAPE VALUES OF 500 TO 1500 LIKELY. VERTICAL WIND SHEAR WILL BE SOMEWHAT WEAK FOR STORM EVENTS THIS TIME OF YEAR...BUT MAY BE SUFFICIENT TO HELP STORMS BECOME MORE ORGANIZED AND MORE LIKELY TO PRODUCE LARGE HAIL. SEVERE STORMS WILL BE LESS LIKELY OVER NORTHEAST GEORGIA WITH ABOUT EQUAL CHANCES OF THE REMAINDER OF THE STATE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE WILL BE ANOTHER CHANCE FOR STRONG TO SEVERE THUNDERSTORMS FRIDAY NIGHT AND SATURDAY MORNING AS A COLD FRONT SWEEPS THROUGH THE STATE. THE STRONGEST STORMS COULD PRODUCE HAIL AND DAMAGING WINDS. AFTER A DRY PERIOD SUNDAY...SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Apr 2, 5:54 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
554 PM EDT THU APR 2 2015
GAZ056>059-070-071-022230-
HENRY GA-SPALDING GA-JASPER GA-BUTTS GA-LAMAR GA-MONROE GA-
554 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH
WINDS IN HENRY... SPALDING...JASPER...BUTTS...LAMAR AND MONROE
COUNTIES UNTIL 630 PM EDT...
AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ORCHARD
HILL TO NEAR FLOVILLA...AND MOVING NORTH AT 40 MPH.
WIND GUSTS OF 40 MPH AND HAIL UP TO THE SIZE OF PENNIES ARE POSSIBLE
AS THESE STORMS MOVE ACROSS PARTS OF HENRY...
SPALDING...JASPER...BUTTS...LAMAR AND MONROE COUNTIES THROUGH 630 PM
EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GRIFFIN...JACKSON...HAMPTON...LOCUST GROVE...FLOVILLA...MILNER...
JENKINSBURG...ORCHARD HILL...EAST GRIFFIN...LUELLA...BLOUNT...CHAPPEL
MILL...MCKIBBEN...EUDORA...BERNER...WORTHVILLE...WALKER MILL...
TOWALAGA...STARK AND INDIAN SPRINGS STATE PARK.
LAT...LON 3339 8429 3341 8390 3337 8387 3337 8386
3339 8383 3341 8385 3342 8370 3310 8383
3309 8425 3319 8425 3319 8426
TIME...MOT...LOC 2152Z 194DEG 34KT 3318 8423 3320 8392Special weather statement, Apr 2, 6:27 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 PM EDT THU APR 2 2015
GAZ013>015-021>023-032>034-044-045-022315-
DE KALB GA-COBB GA-DAWSON GA-LUMPKIN GA-GWINNETT GA-PICKENS GA-
SOUTH FULTON GA-CHEROKEE GA-HALL GA-FORSYTH GA-NORTH FULTON GA-
627 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN DE KALB...COBB...DAWSON...LUMPKIN...GWINNETT...PICKENS...SOUTH
FULTON...CHEROKEE...HALL...FORSYTH AND NORTH FULTON COUNTIES UNTIL
715 PM EDT...
AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTHEAST OF JASPER TO NEAR ROSWELL TO NEAR EAST POINT...AND MOVING
EAST AT 30 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS DE
KALB...COBB...DAWSON...LUMPKIN...GWINNETT...PICKENS...SOUTH FULTON...
CHEROKEE...HALL...FORSYTH AND NORTH FULTON COUNTIES THROUGH 715 PM
EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...LAWRENCEVILLE...DECATUR...CUMMING...DAHLONEGA...JASPER...
DAWSONVILLE...SANDY SPRINGS...ROSWELL...JOHNS CREEK...ALPHARETTA...
DUNWOODY...EAST POINT...MILTON...DULUTH...SUGAR HILL...SNELLVILLE...
SUWANEE...BUFORD AND LILBURN.
LAT...LON 3466 8391 3407 8389 3371 8413 3367 8457
3398 8440 3452 8440
TIME...MOT...LOC 2227Z 260DEG 24KT 3452 8433 3399 8433 3373 8451Special weather statement, Apr 2, 6:39 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT THU APR 2 2015
GAZ048-049-059-060-022315-
MORGAN GA-NEWTON GA-JASPER GA-PUTNAM GA-
639 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND WIND GUSTS TO
40 MPH IN MORGAN... NEWTON...JASPER AND PUTNAM COUNTIES UNTIL 715 PM
EDT...
AT 638 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
MANSFIELD TO 10 MILES SOUTHWEST OF EATONTON...AND MOVING NORTHEAST AT
25 MPH.
PEA SIZED HAIL AND WIND GUSTS OF 40 MPH ARE POSSIBLE WITH THIS STORM
AS THIS STORM MOVES ACROSS PARTS OF MORGAN...NEWTON...JASPER AND
PUTNAM COUNTIES THROUGH 715 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
EATONTON...MONTICELLO...SOCIAL CIRCLE...NEWBORN...MANSFIELD...SHADY
DALE...CALVIN...EUDORA...STANFORDVILLE...RESSEAUS CROSSROADS...ROCK
EAGLE 4-H CENTER...FARRAR...GODFREY...WILLARD...CENTRAL GEORGIA
EXPERIMENT STN AND NORTH ALCOVY.
LAT...LON 3319 8343 3317 8356 3344 8386 3363 8372
3363 8373 3364 8372 3362 8369 3361 8370
3360 8368 3362 8366 3348 8336
TIME...MOT...LOC 2238Z 222DEG 22KT 3344 8375 3321 8352Special weather statement, Apr 2, 7:10 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
710 PM EDT THU APR 2 2015
GAZ023-025-034-035-047-030000-
GWINNETT GA-BARROW GA-JACKSON GA-HALL GA-WALTON GA-
710 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN GWINNETT...BARROW...JACKSON...HALL AND WALTON COUNTIES UNTIL 800
PM EDT...
AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JOHNS CREEK
TO NEAR DULUTH TO STONE MOUNTAIN...AND MOVING NORTHEAST AT 30 MPH.
WIND GUSTS OF 35 MPH ANDPEA SIZED HAIL ARE LIKELY AS THESE STORMS
MOVE ACROSS GWINNETT...BARROW...JACKSON...HALL AND WALTON COUNTIES
THROUGH 800 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GAINESVILLE...LAWRENCEVILLE...WINDER...MONROE...JEFFERSON...DULUTH...
SUGAR HILL...SNELLVILLE...SUWANEE...BUFORD...LILBURN...LOGANVILLE...
BRASELTON...AUBURN...FLOWERY BRANCH...DACULA...OAKWOOD...GRAYSON...
BERKELEY LAKE AND HOSCHTON.
LAT...LON 3428 8375 3406 8360 3380 8369 3379 8409
3383 8413 3386 8417 3393 8413 3399 8419
3403 8417 3403 8412 3407 8412 3415 8408
TIME...MOT...LOC 2309Z 237DEG 28KT 3406 8416 3396 8407 3382 8414Special weather statement, Apr 2, 7:33 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
733 PM EDT THU APR 2 2015
GAZ034-045>048-030000-
DE KALB GA-NEWTON GA-GWINNETT GA-ROCKDALE GA-WALTON GA-
733 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN DE KALB...NEWTON...GWINNETT...ROCKDALE AND WALTON COUNTIES UNTIL
800 PM EDT...
AT 732 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
SNELLVILLE TO 7 MILES SOUTH OF LITHONIA...AND MOVING EAST AT 25 MPH.
WIND GUSTS OF 35 MPH AND PEA SIZED HAIL ARE LIKELY AS THESE STORMS
MOVE ACROSS DE KALB...NEWTON...GWINNETT...ROCKDALE AND WALTON
COUNTIES THROUGH 800 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CONYERS...MONROE...COVINGTON...SOCIAL CIRCLE...OXFORD...LITHONIA...
PORTERDALE...WALNUT GROVE...MANSFIELD...BETWEEN...JERSEY...GEORGIA
INTERNATIONAL HORSE PARK...LAKEVIEW ESTATES...GUM CREEK...ARABIA
MOUNTAIN...ALMON...MAGNET...PANOLA MOUNTAIN STATE PARK...RICHARDSON
PARK AND BRICK STORE.
LAT...LON 3381 8413 3382 8367 3352 8373 3358 8414
3359 8415 3362 8417 3363 8418 3364 8418
TIME...MOT...LOC 2332Z 258DEG 23KT 3381 8406 3361 8412Special weather statement, Apr 2, 7:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT THU APR 2 2015
GAZ023>025-027-035-030045-
MADISON GA-BARROW GA-BANKS GA-JACKSON GA-HALL GA-
755 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND PEA SIZED HAIL
IN MADISON... BARROW...BANKS...JACKSON AND HALL COUNTIES UNTIL 845
PM EDT...
AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
GAINESVILLE TO NEAR WINDER...AND MOVING NORTHEAST AT 50 MPH.
WIND GUSTS OF 40 MPH AND PEA SIZED HAIL ARE LIKELY WITH THIS STORM
AS THIS STORM MOVES ACROSS MADISON...BARROW...BANKS...JACKSON AND
HALL COUNTIES THROUGH 845 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
GAINESVILLE...WINDER...JEFFERSON...COMMERCE...HOMER...DANIELSVILLE...
BRASELTON...OAKWOOD...LULA...STATHAM...MAYSVILLE...ARCADE...
NICHOLSON...HOSCHTON...ALTO...PENDERGRASS...ILA...GILLSVILLE...TALMO
AND CANDLER.
LAT...LON 3448 8347 3446 8340 3444 8339 3432 8339
3427 8334 3424 8334 3426 8330 3424 8317
3427 8311 3423 8308 3417 8310 3414 8306
3403 8334 3404 8339 3403 8339 3400 8350
3396 8355 3392 8365 3426 8390 3449 8354
TIME...MOT...LOC 2353Z 240DEG 42KT 3425 8377 3402 8365The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 1:27 PM EDT | Special Weather Statement | FFC | Baldwin | 48 min |
| Apr 2, 2:11 PM EDT | Special Weather Statement | FFC | Floyd | 49 min |
| Apr 2, 2:26 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 49 min |
| Apr 2, 3:36 PM EDT | Special Weather Statement | FFC | Morgan | 39 min |
| Apr 2, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 30 min |
| Apr 2, 4:07 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Haralson, Polk | 23 min |
| Apr 2, 4:28 PM EDT | Special Weather Statement | FFC | Taylor | 47 min |
| Apr 2, 4:31 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Floyd, Haralson, Paulding, Polk | 44 min |
| Apr 2, 4:34 PM EDT | Special Weather Statement | FFC | Oglethorpe | 41 min |
| Apr 2, 4:55 PM EDT | Special Weather Statement | FFC | Lamar, Monroe, Upson | 35 min |
| Apr 2, 4:57 PM EDT | Special Weather Statement | FFC | Forsyth | 48 min |
| Apr 2, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike, Upson | 45 min |
| Apr 2, 5:10 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Gordon, Haralson, Murray, Paulding and 2 more | 50 min |
| Apr 2, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Pickens | 48 min |
| Apr 2, 5:45 PM EDT | Special Weather Statement | FFC | Douglas | 45 min |
| Apr 2, 5:54 PM EDT | Special Weather Statement | FFC | Butts | 36 min |
| Apr 2, 6:27 PM EDT | Special Weather Statement | FFC | Dawson, DeKalb, Forsyth, Fulton, Gwinnett, Lumpkin | 48 min |
| Apr 2, 6:39 PM EDT | Special Weather Statement | FFC | Jasper | 36 min |
| Apr 2, 7:10 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 50 min |
| Apr 2, 7:33 PM EDT | Special Weather Statement | FFC | Newton, Rockdale, Walton | 27 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.